Advertisement

Isomorphisms of Groups of Invertible Elements of Incidence Algebras

  • V. D. ShmatkovEmail author
Article
  • 1 Downloads

Abstract

This paper shows that isomorphisms of groups of invertible elements of incidence algebras imply isomorphisms of the partial orders defining the algebras.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. Abrams, J. Haefner, and A. del Rio, “The isomorphism problem for incidence rings,” Pacific J. Math., 187, No. 2, 201–214 (1999).MathSciNetCrossRefGoogle Scholar
  2. 2.
    V. D. Shmatkov, “Isomorphisms of incidence algebras,” Diskr. Mat., 3, No. 1, 133–144 (1991).MathSciNetzbMATHGoogle Scholar
  3. 3.
    J. Pomfret and B. MacDonald, “Automorphism of [GL]n over a local ring,” in: Yu. I. Merzlyakov, ed., Automorphisms of Classical Groups [Russian translation], Mir, Moscow (1976).Google Scholar
  4. 4.
    E. Spiegel and C. O’Donnell, Incidence Algebras, Chapman & Hall/CRC Pure Appl. Math., Vol. 206, CRC Press (1997).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Ryazan State Radioengineering UniversityRyazanRussia

Personalised recommendations